Abstract

For a variety $X$ of positive characteristic and a nonnegative integer $e$, we define its $e$-th F-blowup to be the universal flattening of the $e$-iterated Frobenius of $X$. Thus we have the sequence (a set labeled by nonnegative integers) of blowups of $X$. Under some condition, the sequence stabilizes and leads to a nice (for instance, minimal or crepant) resolution. For tame quotient singularities, the sequence leads to the $G$-Hilbert scheme.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 349-378
Launched on MUSE
2012-03-30
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.